# SDR CALA2021030800274

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 78,299 hours, 17,410 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND APPROX 1.125" LONG AT STR13AL BETWEEN BS1654-1674 WHILE ACCOMPLISHING EA 5380-01178 OPS 001 SKIN INSPECTION. FUSELAGE SKIN CRACK REPAIRED BETWEEN STA1654-1674 STR 13AL IAW SRM 53-80-01 REPAIR 7 FIG 201 DETAIL VII CAT B REPAIR. REF TABLE 202 FOR IQ REQUIREMENTS AND FREQUENCY.
